Jump to content

Error - please delete admin


jimmyb84
 Share

Recommended Posts

This is a serious question guys.

Since the initial onset of hppd and dp/dr I have struggled maintaining a healthy and lengthy erection. I'm not sure if its purely physiological or if its more of a physical symptom??

Can anyone relate or at least comment

 

This IS a psychological symptom. Stress and anxiety tend to be bad for erections. When you get psychologically adjusted to the situation, the problem should go away. Psychosomatic stress can sometimes produce much more extreme reactions - even blindness. Personally, when I was studying for my exams, I got so stressed out that I couldn't READ anymore. I kid you not. I wasn't able to put together complex sentences in my mind that were in front of me on the paper! That problem faded after a few months, thankfully.

 

Of course there's also a lot of medications that will make you partly or wholly impotent, and it's not necessarily documented. Many antidepressants have that effect, and for me Ritalin does it.

Are you taking any medication?

 

Get some Viagra, if the problem bothers you. Don't freak out if it alters your vision - it makes me see everything slightly blue and mildly surreal, but hasn't had any lasting HPPD effect. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.